# SDR DALA2016032102216

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 69,319 hours, 19,309 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Dirty
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF 4R DOOR FROZEN WITH ICE INTERIOR.  PERFORMED INSPECTION OF 4R DOOR.  CLEARED DEBRIS FROM SEAL AREA. CHECKED OPERATION OF 4R IAW AMM 52-11.
